Swancon 2016 @ Pan Pacific Hotel,

Sessions | Timetable | Tags | People

Dave Cake

Participating in Events:
Z-Z-Z-Zenith Thursday 19:00 until Thursday 20:00 (60 Minutes)
Masquerade Ball Saturday 19:30 until Saturday 22:30 (180 Minutes)
Glorantha Sunday 10:30 until Sunday 11:00 (30 Minutes)
1984 was a Warning Not a Manual Monday 11:00 until Monday 12:00 (60 Minutes)
Unexpected Cthulu: the mythos outside Lovecraft Monday 15:00 until Monday 16:00 (60 Minutes)